Mucus After Radiation Was Driving Me Crazy

2 Posts | Page(s): 1 

Mucus After Radiation Was Driving Me Crazy

by mixbrix on Fri Apr 26, 2013 01:39 PM

Quote | Reply

I had half my voicebox and one vocal cord lasered out.  After radiation treatments the mucus was unreal.  My doctor prescribed "Guaifenesin Extended-Release Tablets, 600  mg" and the results are amazing. The prescription called for two tablets, twice a day.  I take just one tablet, 3 or 4 times a day, whenever I start feeling the excess mucus. I discovered it's also available over the counter, at Walmart their Equate brand is called "Mucus ER".  Same ingredient, same dosage, same results.  What also seems to help is drinking "caffeine free" Coke.  I hope this info helps someone.

RE: Mucus After Radiation Was Driving Me Crazy

by Oudave83 on Wed May 01, 2013 12:57 AM

Quote | Reply
The mucus is tuff stuff...there are suction machines u can rent for the 4-8 weeks then it simply does away...hang tuff y'all dave
2 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.